JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON EXISTENCE OF WEAK SOLUTIONS OF NEUMANN PROBLEM FOR QUASILINEAR ELLIPTIC EQUATIONS INVOLVING p-LAPLACIAN IN AN UNBOUNDED DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON EXISTENCE OF WEAK SOLUTIONS OF NEUMANN PROBLEM FOR QUASILINEAR ELLIPTIC EQUATIONS INVOLVING p-LAPLACIAN IN AN UNBOUNDED DOMAIN
Hang, Trinh Thi Minh; Toan, Hoang Quoc;
  PDF(new window)
 Abstract
In this paper we study the existence of non-trivial weak solutions of the Neumann problem for quasilinear elliptic equations in the form $$-div(h(x){\mid}{\nabla}u{\mid}^{p-2}{\nabla}u)+b(x){\mid}u{\mid}^{p-2}u
 Keywords
Neumann problem;p-Laplacian;Mountain pass theorem;the weakly continuously differentiable functional;
 Language
English
 Cited by
1.
ON A NEUMANN PROBLEM AT RESONANCE FOR NONUNIFORMLY SEMILINEAR ELLIPTIC SYSTEMS IN AN UNBOUNDED DOMAIN WITH NONLINEAR BOUNDARY CONDITION,;;

대한수학회보, 2014. vol.51. 6, pp.1669-1687 crossref(new window)
1.
ON A NEUMANN PROBLEM AT RESONANCE FOR NONUNIFORMLY SEMILINEAR ELLIPTIC SYSTEMS IN AN UNBOUNDED DOMAIN WITH NONLINEAR BOUNDARY CONDITION, Bulletin of the Korean Mathematical Society, 2014, 51, 6, 1669  crossref(new windwow)
 References
1.
M. Alif and P. Omari, On a p-Neumann problem with asymptotically asymmetric perturbations, Nonlinear Anal. 51 (2002), no. 3, 369-389. crossref(new window)

2.
G. Anello, Existence of infinitely many weak solutions for a Neumann problem, Nonlinear Anal. 57 (2004), no. 2, 199-209. crossref(new window)

3.
P. A. Binding, P. Drabek, and Y. X. Huang, Existence of multiple solutions of critical quasilinear elliptic Neumann problems, Nonlinear Anal. 42 (2000), no. 4, 613-629. crossref(new window)

4.
G. Bonanno and P. Candito, Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian, Arch. Math. (Basel) 80 (2003), no. 4, 424-429.

5.
N. T. Chung and H. Q. Toan, Existence results for uniformly degenerate semilinear elliptic systems in $R^N$, Glassgow Mathematical Journal 51 (2009), 561-570. crossref(new window)

6.
D. M. Duc, Nonlinear singular elliptic equations, J. London Math. Soc. (2) 40 (1989), no. 3, 420-440. crossref(new window)

7.
D. M. Duc and N. T. Vu, Nonuniformly elliptic equations of p-Laplacian type, Nonlinear Anal. 61 (2005), no. 8, 1483-1495. crossref(new window)

8.
E. Giusti, Direct Methods in the Calculus of Variation World Scientific, New Jersey, 2003.

9.
M. Mihailescu, Existence and multiplicity of weak solution for a class of degenerate nonlinear elliptic equations, Boundary Value Problems 2006 (2006), Art ID 41295, 17pp.

10.
B. Ricceri, Infinitely many solutions of the Neumann problem for elliptic equations involving the p-Laplacian, Bull. London Math. Soc. 33 (2001), no. 3, 331-340. crossref(new window)

11.
M. Struwe, Variational Methods, Second Edition, Springer-Verlag, 2000.

12.
C. L. Tang, Solvability of Neumann problem for elliptic equations at resonance, Nonlinear Anal. 44 (2001), no. 3, 323-335. crossref(new window)

13.
C. L. Tang, Some existence theorems for the sublinear Neumann boundary value problem, Nonlinear Anal. 48 (2002), no. 7, 1003-1011. crossref(new window)

14.
H. Q. Toan and N. T. Chung, Existence of weak solutions for a class of nonuniformly nonlinear elliptic equations in unbounded domains, Nonlinear Anal. 70 (2009), no. 11, 3987-3996. crossref(new window)

15.
H. Q. Toan and Q. A. Ngo, Multiplicity of weak solutions for a class of nonuniformly elliptic equations of p-Laplacian type, Nonlinear Anal. 70 (2009), no. 4, 1536-1546. crossref(new window)

16.
X. Wu and K.-K. Tan, On existence and multiplicity of solutions of Neumann boundary value problems for quasi-linear elliptic equations, Nonlinear Anal. 65 (2006), no. 7, 1334-1347. crossref(new window)